MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 7L 12MM, VE

Encore Medical L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 7L 12MM, VE
Catalog Number 341-12-707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 7L 12MM, VE
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50145003
Report Number1644408-2026-01497
Device Sequence Number15756061
Product Code JWH
UDI-Device Identifier00888912166942
UDI-Public00888912166942
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number341-12-707
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale